Pacific Journal of Mathematics

Applications of the subordination principle to univalent functions.

M. S. Robertson

Article information

Source
Pacific J. Math., Volume 11, Number 1 (1961), 315-324.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103037556

Mathematical Reviews number (MathSciNet)
MR0124475

Zentralblatt MATH identifier
0109.04902

Subjects
Primary: 30.50

Citation

Robertson, M. S. Applications of the subordination principle to univalent functions. Pacific J. Math. 11 (1961), no. 1, 315--324. https://projecteuclid.org/euclid.pjm/1103037556


Export citation

References

  • [1] W. Kaplan, Close-to-convexSchlcht functions, Michigan Math. Journal, 1 (1952), 169- 185.
  • [2] Z. Nehari, Conformal Mapping, New York, 1952.
  • [3] G. Plya and I. J. Schoenberg, Remarks on de la Vallee Poussin means and convex conformal maps of the circle, Pacific J. Math., 8 (1958), 295-334.
  • [4] M.O. Reade, Sur une classe de functions univalentes, C. R. Acad. Sci. Paris, 239 (1954), 1758-1759.
  • [5] M.S. Robertson, On the theory of univalent functions, Annals of Math., 37 (1936), 374-408.
  • [6] M.S. Robertson, Analytic functions star-like in one direction, Amer. J. Math., 58 (1936),465- 472.
  • [7] L. Spacek, Contribution a la theorie des functions univalentes, Casopsis pro Pestovani Matematiky a Fysiki, 62 (1932), 12-19.